What is the story about ‘Brain Fog’ caused by finasteride?

I’ve been on the Fin and Minox for about a year and a half now. I wasn’t aware of the brain fog side effect of Fin until a few days ago when I researched it,  I’ve been struggling with bad brain fog for the past year. I feel dissociated, tired, weak, and like my brain is working at 50% capacity. I chalked this up to me going through a tough time in my personal life but I’m past all of that and the brain fog is still there.  I’ve been taking 1.25 mg and I just recently started cutting those in half, so about .625 mg daily before bed. For those who have/had brain fog what would you recommend here to reduce or get rid of brain fog?

If you are one of the few that get ‘Brain Fog’ from finasteride, then stop the drug. We have known that there are central nervous symptoms caused by finasteride since the original research was done, although it was very infrequent.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =